Content deleted Content added
→Examples: format |
m →References: clean up (DOI links) using AWB (7584) |
||
Line 55:
==References==
*{{Citation | last1=Brouwer | first1=Andries E. | last2=Popoviciu | first2=Mihaela | title=The invariants of the binary nonic
*{{Citation | last1=Brouwer | first1=Andries E. | last2=Popoviciu | first2=Mihaela | title=The invariants of the binary decimic
*{{Citation | last1=Dixmier | first1=Jacques | last2=Lazard | first2=D. | title=Minimum number of fundamental invariants for the binary form of degree 7 | doi=10.1016/S0747-7171(88)80026-9 | id={{MR|961375}} | year=1988 | journal=Journal of Symbolic Computation | issn=0747-7171 | volume=6 | issue=1 | pages=113–115}}
*{{Citation | last1=Gall | first1=F. von | title=Das vollständige Formensystem einer binären Form achter Ordnung
*{{Citation | last1=Gall | first1=Frhr v. | title=Das vollständige Formensystem der binären Form 7<sup>ter</sup>Ordnung
*{{Citation | last1=Gordan | first1=Paul | title=Beweis, dass jede Covariante und Invariante einer binären Form eine ganze Funktion mit numerischen Coeffizienten einer endlichen Anzahl solcher Formen ist. | doi=10.1515/crll.1868.69.323 | year=1868 | journal= J. f. Math | volume=69 | pages= 323–354}}
*{{Citation | last1=Hilbert | first1=David | author1-link=David Hilbert | url=http://books.google.com/books?isbn=0521449030|title=Theory of algebraic invariants | origyear=1897 | publisher=[[Cambridge University Press]] | isbn=978-0-521-44457-6 | id={{MR|1266168}} | year=1993}}
Line 66:
*{{Citation | last1=Shioda | first1=Tetsuji | title=On the graded ring of invariants of binary octavics | url=http://www.jstor.org/stable/2373415 | id={{MR|0220738}} | year=1967 | journal=[[American Journal of Mathematics]] | issn=0002-9327 | volume=89 | pages=1022–1046}}
*{{Citation | last1=Sturmfels | first1=Bernd | author1-link=Bernd Sturmfels | title=Algorithms in invariant theory | publisher=[[Springer-Verlag]] | ___location=Berlin, New York | series=Texts and Monographs in Symbolic Computation | isbn=978-3-211-82445-0 | doi=10.1007/978-3-211-77417-5 | id={{MR|1255980}} | year=1993}}
*{{Citation | last1=Sylvester | first1=J. J. | author1-link=J. J. Sylvester | last2=Franklin | first2=F. | title=Tables of the Generating Functions and Groundforms for the Binary Quantics of the First Ten Orders
[[Category:invariant theory]]
|